# SDR R61A2022021400143

- Difficulty date: February 2, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000046
- Aircraft time: 36,621 hours, 26,480 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 17062620001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH HORIZONTAL STABILIZER RIB 14 CRACKED ON UPPER O/B SIDE AS MARKED : PERFORMED PERMANENT REPAIR BY CUTOUT, FILLER AND DOUBLER REPAIR ON LH HORIZONTAL STABILIZER RIB 14 IN ACCORDANCE WITH, REF ETD2022-170-004532. SEE WIP'S AND TASKS FOR WORK PERFORMED.
